Research Forum

Forum Navigation
You need to log in to create posts and topics.

Is Poison/"Vitamin A" estrogenic? 3 case studies of breast development in MEN after Poison/"Vitamin A" medication use

Poison/"Vitamin A" is estrogenic via increasing aromatase activity, which is what turns testosterone into estrogen.  This also makes it anti-testosterone ("defined in literature" below, even!).  Here is the real-world evidence:

Gynecomastia: a rare complication of isoretinoin?

Isotretinoin is a retinoic acid derivative mostly used in the treatment of cystic acne vulgaris. The adverse effects of isotretinoin are well defined being the major limitation factor for its usage. The decrement of testosterone during isoretinoin treatment is defined in literature. We present a case with 20 years old man who developed gynecomastia after treatment with isotretinoin. To the best of our knowledge, this is the third report of the development of gynecomastia after isotretinoin treatment.

Dr. Garrett Smith, the "Nutrition Detective"
Licensed Naturopathic Physician (NMD) in Arizona
Interested in my comprehensive Poison/"Vitamin A" Detox program? Contact Us
Want to work directly with me? I work with US and International clients! Contact my office
Enjoy seeing this work? Want to see more of it? Donations gratefully accepted! Click Here
If you order from iHerb, use my affiliate coupon code NCJ477 to get 5% Off!
If you order from Amazon, here is the Nutrition Restored Amazon Product List.
FaceBook Notes (aka my "blogging" for a long time)
My YouTube Channel
The goal is to eventually move everything to this website, as social media is without a doubt a great poison to humanity.
Medical Disclaimer